# SDR ALG2004F00068

- Difficulty date: October 26, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N1067D
- Make and model: Bell 206L-1
- Aircraft serial: 45435
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, MC486 POWER WAS REDUCED, THE COMPRESSOR BEGAN TO STALL, AC LANDING WAS UNEVENTFUL.  MECHANIC INSPECTED ENGINE INLET AND COMPRESSOR AREA, COMPLIED WITH AIR LINE LEAK CHECK, TIGHTENED 2 GOVERNOR LINE FITTINGS, RINSED THE ENGINE AND FOUND EVIDENCE OF GRASS PARTICLES.   GROUND RAN, LEAK CHECKED THE ENGINE.  AIRCRAFT WAS RETURNED TO SERVICE.
